# SDR LR7A2012011700309

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND LT FUSELAGE SKIN CRACKED AT LONGERON & RING SEGMENT SPLICER ATTACHMENT AREA FS 618, LBL 21, WL 285.  REPAIR ACCOMPLISHED IAW MEA 382-53-11-048.
